# SDR ASAA2014013106723

- Difficulty date: January 31, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 12,044 hours, 3,620 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 2257
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 67,295 hours, 30,923 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL.  RESET OK, LIGHT EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED. PERFORMED BITE OF RT PACK-ZONE TEMPERATURE CONTROLLER IAW FIM 21-62, TSK 801.  CONTROLLER FAULTED THE TCV.  R & R THE TCV REF MM 21-51-10-400-801.  LEAK CHECKED GOOD IAW MM 21-51-10-400-801.   BITE OF THE TEMP CONTROLLER SHOWED NO FAULTS.
